Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Does diabetic patients have any side effect with Ranitin injection? Complaining vomiting, headache, stomach pain

Ranitin injection do have any side effects while using often and the affected is my spouse of age 42 with diabetic history. Weight seems to be 72 kgs and the height is about 5.4 feet . The nature of complaint is vomiting , headache , stomach ache and giddiness, doctor prescribed Emeset injection and Ranitin Injection. A.Sivakumar.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi! history of diabetes with obesity and complaining of headache, vomiting and giddiness points toward hypertension, so first of all check the blood pressure and If BP comes high then first try to control it by altering lifestyle, diet control, decreased salt intake, start exercise and start drug with diuretics and other anti hypertensive if required.
These symptoms might be due to peptic ulcer disease or gall bladder stone, to rule out these pathology, endoscopy, ultrasonography and x ray can be done.
As you give history of diabetes , so keep on checking blood sugar level at regular interval and maintain it within normal range by proper preventive measure or antihyperglycemic drugs if required.
As for your information I want to tell you some side effect of ranitidine as.headache , dizziness, hypersensitivity, impotence, vertigo, halucination, somnolence, gynecomastia etc.

Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor